# SDR AALA20100620LHR01

- Difficulty date: June 19, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 42,531 hours, 5,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105927001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR LEFT NUMBER 2 DOOR AREA EMERGENCY LIGHT.  OPS CHECK NORMAL.
